# SDR AALA202510273750

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Boeing 737-8
- Aircraft serial: 68056
- Aircraft time: 1,872 hours, 713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS GIRT BAR ON FORWARD RIGHT DOOR IS LOOSE. RESECURED R1 DOOR AFT GIRT BAR BRACKET. PER AMM 25-66-02. OPERATIONAL TEST GOOD.
